Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child had amoebiasis. Now stomach pain, diarrhea, flatulence, green stools. Has it recurred?

Hi doctor, my daughter was hospitalied 4 months ago due to amoebiasis . Can that recur? Last monday (4days ago), she had tummy pains and diarrhoea. Stool was watery and green. I gave her erceflora and the watery stool somehow formed. However, her flatulence was so awful it smelled of rotten eggs . Minutes ago, she had bowel movement , semi formed greenish brown and w bubbles. Should i give her flagyl? That was he medicine before. She has no fever.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

the way you are telling the symptoms of your daughter it seems like she's having an infection in her stomach. whether its amoebiasis or not can be confirmed by stool examination and more detailed history.
but yes you can start with flagyl and show to your doctor as well for physical examination and dehydration status.
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor